Makale
Tam Makale
Uluslararası
2004
A variational method of optimal control problems for nonlinear Schrodinger equations
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
Cilt 20 · Sayı 1 · ss. 82–89 · 01.01.2004
Özet
Calculating the control function that is in the coefficients of the nonlinear Schrodinger equation and minimizes the objective functional consisting of two integrals is main aim of this article. After proving the existence and uniqueness of the solution, we have constituted an algorithm using the method of gradient of projection. Results are tested on a quantum-mechanical problem. (C) 2003 Wiley Periodicals, Inc.
Atıf için künye
Subaşı, M. (2004). A variational method of optimal control problems for nonlinear Schrodinger equations. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 20(1), 82–89. https://doi.org/10.1002/num.10081
BibTeX
@article{subasi2004-74372,
author = {Subaşı, Murat},
title = {A variational method of optimal control problems for nonlinear Schrodinger equations},
journal = {NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS},
year = {2004},
volume = {20},
number = {1},
pages = {82--89},
issn = {0749-159X},
doi = {10.1002/num.10081},
url = {https://akademik.atauni.edu.tr/yayinlar/74372-a-variational-method-of-optimal-control-problems-for-nonlinear-schrodinger}
}